Potential Analysis

, Volume 41, Issue 3, pp 817–848 | Cite as

Weighted Hardy Spaces Associated to Discrete Laplacians on Graphs and Applications

  • The Anh Bui


Let Γ be a infinite graph with a weight μ and let d and m be the distance and the measure associated with μ such that (Γ,d,m) is a space of homogeneous type. Let p(·,·) be the natural reversible Markov kernel on (Γ,d,m) and its associated operator be defined by \(Pf(x) = \sum _{y} p(x, y)f(y)\). Then the discrete Laplacian on L 2(Γ) is defined by L=IP. In this paper we investigate the theory of weighted Hardy spaces \({H^{p}_{L}}(\Gamma , w)\) associated to the discrete Laplacian L for 0<p≤1 and \(w\in A_{\infty }\). Like the classical results, we prove that the weighted Hardy spaces \({H^{p}_{L}}(\Gamma , w)\) can be characterized in terms of discrete area operators and atomic decompositions as well. As applications, we study the boundedness of singular integrals on (Γ,d,m) such as square functions, spectral multipliers and Riesz transforms on these weighted Hardy spaces \({H^{p}_{L}}(\Gamma ,w)\).


Graphs Discrete Laplacian Hardy spaces Spectral multipliers Square functions Riesz transforms 

Mathematics Subject Classifications (2010)

60J10 42B20 42B25 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Alexopoulos, G.: Spectral multipliers on discrete groups. Bull. London Math. Soc. 33, 417–424 (2001)MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Auscher, P.: On necessary and sufficient conditions for L p-estimates of Riesz transforms associated to elliptic operators on R n and related estimates. Memoirs Amer. Math. Soc. 186 (2007)Google Scholar
  3. 3.
    Auscher, P., Martell, J.M.: Weighted norm inequalities, off-diagonal estimates and elliptic operators. Part I: general operator theory and weights. Adv. Math. 212, 225–276 (2007)MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Bui, T.A., Duong, X.T.: Hardy spaces associated to the discrete Laplacians on graphs and boundedness of singular integrals. to appear in Transactions of AMSGoogle Scholar
  5. 5.
    Bui, T.A., Duong, X.T.: Weighted norm inequalities for spectral multipliers on graphs. preprintGoogle Scholar
  6. 6.
    Auscher, P., Duong, X.T., McIntosh, A.: Boundedness of Banach space valued singular integral operators and Hardy spaces. unpublished manuscriptGoogle Scholar
  7. 7.
    Badr, N., Russ, E.: Interpolation of Sobolev spaces, littlewood-paley inequalities and riesz transforms on graphs. Publ. Mat. 53, 273–328 (2009)MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Badr, N., Martell, J.M.: Weighted norm inequalities on graphs, to appear in J. Geom. Anal. (2014)Google Scholar
  9. 9.
    Blunck, S.: Perturbation of analytic operators and temporal regularity of discrete heat kernels. Coll. Math. 86, 189–201 (2000)MathSciNetMATHGoogle Scholar
  10. 10.
    Blumenson, L.: Random walk and the spread of cancer. J. Theoret. Biol. 27, 273–290 (1970)CrossRefGoogle Scholar
  11. 11.
    Brooks, R.: The fundamental group and the spectrum of the Laplacian. Comment. Math. Helv. 56, 581–598 (1981)MathSciNetCrossRefMATHGoogle Scholar
  12. 12.
    Christ, M.: Temporal regularity for random walk on discrete nilpotent groups. J. Fourier Anal. Appl. Kahane special issue, 141–151 (1995)MathSciNetGoogle Scholar
  13. 13.
    Coulhon, T.: Random walks and geometry on infinite graphs, Lecture notes on analysis on metric spaces, Trento, C.I.R.M., 1999 , (eds.) , pp 5–30. Scuola Normale Superiore di Pisa (2000)Google Scholar
  14. 14.
    Coulhon, T., Grigorýan, A.: Random walks on graphs with regular volume growth. Geom. and Funct. Anal. 8, 656–701 (1998)MathSciNetCrossRefMATHGoogle Scholar
  15. 15.
    Coulhon, T., Saloff-Coste, L.: Puissances dun opérateur régularisant. Ann. Inst. H. Poincaré Probab. Statist. 26, 419–436 (1990)MathSciNetMATHGoogle Scholar
  16. 16.
    Coifman, R.R., Meyer, Y., Stein, E.M.: Some new functions and their applications to harmonic analysis. J. Funct. Anal. 62, 304–335 (1985)MathSciNetCrossRefMATHGoogle Scholar
  17. 17.
    Coifman, R.R., Weiss, G.: Extensions of Hardy spaces and their use in analysis. Bull. Amer. Math. Soc. 83, 569–645 (1977)MathSciNetCrossRefMATHGoogle Scholar
  18. 18.
    Coifman, R.R., Weiss, G.: Analyse harmonique non-commutative sur certains espaces homogènes. Lecture Notes in Mathematics, vol. 242. Springer, Berlin-New York (1971)Google Scholar
  19. 19.
    Dungey, N.: A note on time regularity for discrete time heat kernels. Semigroup Forum 72, 404–410 (2006)MathSciNetCrossRefMATHGoogle Scholar
  20. 20.
    Duong, X.T., Li, J.: Hardy spaces associated to operators satisfying bounded \(H^{\infty }\) functional calculus and Davies-Gaffney estimates. J. Funct. Anal. 264, 1409–1437 (2013)Google Scholar
  21. 21.
    Duong, X.T., Yan, L.X.: New function spaces of BMO type, the John-Nirenberg inequality, interpolation, and applications. Comm. Pure Appl. Math. 58, 1375–1420 (2005)MathSciNetCrossRefMATHGoogle Scholar
  22. 22.
    Duong, X.T., Yan, L.X.: Duality of Hardy and BMO spaces associated with operators with heat kernel bounds. J. Amer. Math. Soc. 18, 943–973 (2005)MathSciNetCrossRefMATHGoogle Scholar
  23. 23.
    Doyle, P.G., Snell, J.L.: Random walks and electric networks. Carus Mathematical Monographs volume 22 Mathematics Association America, Washington, DC (1984)Google Scholar
  24. 24.
    Hofmann, S., Mayboroda, S.: Hardy and BMO spaces associated to divergence form elliptic operators. Math. Ann. 344, 37–116 (2009)MathSciNetCrossRefMATHGoogle Scholar
  25. 25.
    Hofmann, S., Lu, G., Mitrea, D., Mitrea, M., Yan, L.: Hardy spaces associated to non-negative self-adjoint operators satisfying Davies-Gaffney estimates. Mem. Amer. Math. Soc. 214 (2011)Google Scholar
  26. 26.
    Jiang, R., Yang, D.: New Orlicz-Hardy spaces associated with divergence form elliptic operators. J. Funct. Anal. 258, 1167–1224 (2010)MathSciNetCrossRefMATHGoogle Scholar
  27. 27.
    Kanai, M.: Rough isometries and the parabolicity of Riemannian manifolds. J. Math. Soc. Japan 38, 227–238 (1986)MathSciNetCrossRefMATHGoogle Scholar
  28. 28.
    Kyrezi, I., Marias, M.: H p-bounds for spectral multipliers on graphs. Trans. Amer. Math. Soc. 361, 1053–1067 (2009)MathSciNetCrossRefMATHGoogle Scholar
  29. 29.
    Russ, E.: The atomic decomposition for tent spaces on spaces of homogeneous type. Asymptotic Geometric Analysis, Harmonic Analysis, and Related Topics, 125-135, Proceedings of the Centre for Mathematical Analysis, Australian National University, 42, Australian National University, Canberra (2007)Google Scholar
  30. 30.
    Russ, E.: Riesz transforms on graphs for 1≤p≤2. Math. Scand. 87, 133–160 (2000)MathSciNetMATHGoogle Scholar
  31. 31.
    Russ, E.: H 1L 1 boundedness of Riesz transforms on Riemannian manifolds and on graphs. Pot. Anal. 14, 301–330 (2001)MathSciNetCrossRefMATHGoogle Scholar
  32. 32.
    Song, L., Yan, L.: Riesz transforms associated to Schrödinger operators on weighted Hardy spaces. J. Funct. Anal. 259, 1466–1490 (2010)MathSciNetCrossRefMATHGoogle Scholar
  33. 33.
    Spitzer, F.: Principles of random walk. Springer, New York (1976)CrossRefMATHGoogle Scholar
  34. 34.
    Stein, E.: Harmonic Analysis: Real-variable methods, orthogonality, and oscillatory integrals. Princeton Univ, Press (1993)Google Scholar
  35. 35.
    Strömberg, J.O., Torchinsky, A.: Weighted Hardy spaces. Lecture Notes in Mathematics,Springer-Verlag (1989)Google Scholar
  36. 36.
    Woess, W.: Random walks on infinite graphs and groups - a survey on selected topics. Bull. London Math. Soc. 26, 1–60 (1994)MathSciNetCrossRefMATHGoogle Scholar
  37. 37.
    Yosida, K.: Functional Analysis, 6th edn. Spring-Verlag, Berlin (1978)CrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media Dordrecht 2014

Authors and Affiliations

  1. 1.Department of MathematicsMacquarie UniversityNSWAustralia
  2. 2.Department of MathematicsUniversity of PedagogyHo Chi Minh CityVietnam

Personalised recommendations